Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 55-61 (2005)

Neighborhoods of a Class of Analytic Functions with Negative Coefficients

Halit Orhan and Muhammet Kamali

Atatürk University

Abstract: The main object of this paper is to prove several inclusion relations associated with the $(n,\delta )$ neighborhoods of various subclasses of starlike and convex functions of complex order by making use of the known concept of neighborhoods of analytic functions. Special cases of some of these inclusion relations are shown to yield known results.

Keywords: Analytic functions, starlike functions, convex functions, $(n,\delta )$-neighborhood, inclusion relations, identity function.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition